# SDR AT9900607

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160-180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND RIGHT FLOOR PANEL AT BS 160-180 CORRODED.  FABRICATED FLOORBOARD PANEL, DRILLED, DEBURRED, DIMPLED, ALODINED, PRIMED, AND INSTALLED NUT PLATES IAW DC9 SRM 53-21 FIG D, 51-10-4, 51-10-3, AND 51-30-2.
